Communications in Mathematical Physics

Anomalies and curvature of $W$ manifolds

C. N. Pope, L. J. Romans, E. Sezgin, and X. Shen

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 140, Number 1 (1991), 149-157.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104247912

Mathematical Reviews number (MathSciNet)
MR1124264

Zentralblatt MATH identifier
0734.53053

Subjects
Primary: 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60]
Secondary: 17B81: Applications to physics 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx] 58B12: Questions of holomorphy [See also 32-XX, 46G20] 81T50: Anomalies

Citation

Pope, C. N.; Romans, L. J.; Sezgin, E.; Shen, X. Anomalies and curvature of $W$ manifolds. Comm. Math. Phys. 140 (1991), no. 1, 149--157. https://projecteuclid.org/euclid.cmp/1104247912


Export citation